Originally Published In
Canad. Math. Bull. 60(2017), 571-585
This paper provides a constructive proof of the weak factorization of the classical Hardy space in terms of multilinear Riesz transforms. As a direct application, we obtain a new proof of the characterization of (the dual of ) via commutators of the multilinear Riesz transforms.
Li, Ji and Wick, Brett D., "Weak Factorizations of the Hardy space H1(Rn) in terms of Multilinear Riesz Transforms" (2017). Mathematics Faculty Publications. 43.